Jan Rosinski
Jan Rosinski
Professor of Mathematics, University of Tennessee
Verified email at math.utk.edu - Homepage
TitleCited byYear
Spectral representations of infinitely divisible processes
BS Rajput, J Rosinski
Probability Theory and Related Fields 82 (3), 451-487, 1989
4831989
Tempering stable processes
J Rosiński
Stochastic processes and their applications 117 (6), 677-707, 2007
4722007
Approximations of small jumps of LÚvy processes with a view towards simulation
S Asmussen, J Rosiński
Journal of Applied Probability 38 (2), 482-493, 2001
3582001
Series representations of LÚvy processes from the perspective of point processes
J Rosiński
LÚvy processes, 401-415, 2001
2812001
On Ito Stochastic Integration with Respect to -Stable Motion: Inner Clock, Integrability of Sample Paths, Double and Multiple Integrals
J Rosinski, WA Woyczynski
The Annals of Probability 14 (1), 271-286, 1986
1521986
On series representations of infinitely divisible random vectors
J Rosinski
The Annals of Probability, 405-430, 1990
1481990
On the structure of stationary stable processes
J Rosinski
The Annals of Probability, 1163-1187, 1995
1331995
On a class of infinitely divisible processes represented as mixtures of Gaussian processes
J Rosinski
Stable processes and related topics, 27-41, 1991
901991
Distributions of subadditive functionals of sample paths of infinitely divisible processes
J Rosinski, G Samorodnitsky
The Annals of Probability, 996-1014, 1993
841993
Gaussian approximation of multivariate LÚvy processes with applications to simulation of tempered stable processes
S Cohen, J Rosinski
Bernoulli 13 (1), 195-210, 2007
782007
On path properties of certain infinitely divisible processes
J Rosinski
Stochastic Processes and their Applications 33 (1), 73-87, 1989
701989
Stable mixed moving averages
D Surgailis, J Rosinski, V Mandrekar, S Cambanis
Probability Theory and Related Fields 97 (4), 543-558, 1993
681993
On the space of vector-valued functions integrable with respect to the white noise
J Rosiński, Z Suchanecki
Colloquium Mathematicum 1 (43), 183-201, 1980
661980
On the marginal effects of variables in the log-transformed sample selection models
ST Yen, J Rosinski
Economics Letters 100 (1), 4-8, 2008
572008
On stochastic integral representation of stable processes with sample paths in Banach spaces
J Rosinski
Journal of multivariate analysis 20 (2), 277-302, 1986
541986
Decomposition of stationary α-stable random fields
J Rosinski
Annals of Probability, 1797-1813, 2000
472000
Continuity and boundedness of infinitely divisible processes: a Poisson point process approach
MB Marcus, J Rosiński
Journal of Theoretical Probability 18 (1), 109-160, 2005
452005
Type G Distributions on d
M Maejima, J Rosiński
Journal of Theoretical Probability 15 (2), 323-341, 2002
442002
Convergence of Quadratic Forms in p-Stable Random Variables and θp-Radonifying Operators
S Cambanis, J Rosinski, WA Woyczynski
The Annals of Probability, 885-897, 1985
431985
Asymptotic independence of multiple Wiener–It˘ integrals and the resulting limit laws
I Nourdin, J Rosiński
The Annals of Probability 42 (2), 497-526, 2014
392014
The system can't perform the operation now. Try again later.
Articles 1–20